MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0497
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient had a hard time ingesting the capsule and it was stuck on the patient's throat.The patient conditional capsule passed normally.Files was transferred the over for review, the log files showed that the sensor was disconnected and the navigation was pressed during the duration of the procedure.The battery of the recorder was at 96%, and there was no equipment failure.There was no implanted devices or telemetry present.There was no patient harm.
 
Additional Manufacturer Narrative
Evaluation summary: this report is based on information provided by medtronic investigation personnel and the sample that arrived.One bravo capsule and one bravo delivery device were received for evaluation.A review of the product expiration date discovered this product was used before the expiration date.The returned sample met specification as received by medtronic.The visual inspection found no notable conditions.The customer reported bravo fail to attach to patient's esophagus.The investigation of the returned equipment did not identify anything that would have caused or contributed to the reported event.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key9375397
Report Number9710107-2019-00581
Device Sequence Number13989946
Product Code NEZ
UDI-Device Identifier07290101364351
UDI-Public07290101364351
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2020
Device Model NumberFGS-0497
Device Catalogue NumberFGS-0497
Device Lot Number44862X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Initial Date Received by Manufacturer 11/07/2019
Supplement Date Received by Manufacturer01/19/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1